# SDR USAA2011103100003

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 61,359 hours, 41,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE OVERWING EXIT SIGN, AIRCRAFT LEFT, IS MISSING.  MAINTENANCE SECURED THE LEFT OVERWING EXIT LENS.  OK FOR SERVICE.
